# SDR AALA961846

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1750B
- Make and model: Doug MD-11
- Aircraft serial: 48419
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 7G AND 18G INOPERATIVE.  REPAIRED BROKEN AND CORRODED EMERGENCY FLOOR LIGHT CONNECTION IN AREA OF R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
